# SDR DALA2023050103388

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N125DN
- Make and model: Airbus A321-211
- Aircraft serial: 10252
- Aircraft time: 5,136 hours, 2,247 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1025 - ATB - UNABLE TO PRESSURIZE THE CABIN DUE TO THE AVIONICS COOLING SKIN AIR OUTLET VALVE FAILING OPEN. CORRECTIVE ACTION: REPLACED SKIN AIR OUTLET VALVE. (LP# 4174700)
